Alert archive / California / High Wind Watches in 2012
High Wind Watch 5, NWS Reno, NV
NWS Reno, NV issued this high wind watch at Nov 27, 2012, 2:30 PM PST for 5 counties in California; 4 counties in Nevada. It took effect at Nov 29, 2012, 10:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 27, 2012, 2:30 PM PST (22:30 UTC)
- In effect from
- Nov 29, 2012, 10:00 PM PST
- Expired
- Nov 28, 2012, 2:33 PM PST
- In force
- Issued by
- NWS Reno, NV
Counties Alpine County, CA, El Dorado County, CA, Mono County, CA, Nevada County, CA, Placer County, CA, Douglas County, NV, Lyon County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 82 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 10.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3061 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
060 WWUS75 KREV 272230 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 230 PM PST TUE NOV 27 2012 CAZ072-NVZ002-281200- /O.NEW.KREV.LW.Y.0071.121128T1800Z-121129T0300Z/ /O.NEW.KREV.HW.A.0005.121130T0600Z-121201T0600Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE... INCLINE VILLAGE 230 PM PST TUE NOV 27 2012 ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST WEDNESDAY FOR LAKE TAHOE... ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND ADVISORY FOR LAKE TAHOE...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST WEDNESDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING. * TIMING: WINDS WILL INCREASE WEDNESDAY AHEAD OF A QUICK MOVING STORM, AND THEN AGAIN THURSDAY NIGHT AND FRIDAY AHEAD OF A STRONGER STORM SYSTEM. * WINDS: SOUTH WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH ON WEDNESDAY. SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 60 MPH THURSDAY NIGHT AND FRIDAY. RIDGE GUSTS TO 110 MPH. * WAVE HEIGHTS: 2 TO 4 FEET ON WEDNESDAY WITH THE HIGHEST WAVES FROM MID LAKE WATERS TO THE NORTH AND EAST SHORES FROM STATELINE POINT TO ZEPHYR COVE. HIGHER WAVES ARE LIKELY DURING THE STRONG WINDS THURSDAY NIGHT AND FRIDAY. * IMPACTS: SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS DURING THESE STRONG WINDS. MOTORISTS IN HIGH PROFILE VEHICLES MAY ENCOUNTER HAZARDOUS DRIVING CONDITIONS DUE TO STRONG WINDS THURSDAY NIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ004-281200- /O.NEW.KREV.LW.Y.0071.121128T1800Z-121129T0300Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 230 PM PST TUE NOV 27 2012 ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST WEDNESDAY FOR PYRAMID LAKE... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND ADVISORY FOR PYRAMID LAKE...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST WEDNESDAY. * WINDS: SOUTHEAST WINDS 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * WAVE HEIGHTS: 2 TO 3 FEET WITH HIGHEST WAVES FROM MID LAKE TO THE NORTH SHORE. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ073-NVZ003-281200- /O.NEW.KREV.HW.A.0005.121130T0600Z-121201T0600Z/ MONO-GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES...SPARKS... GARDNERVILLE...VIRGINIA CITY 230 PM PST TUE NOV 27 2012 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING. * TIMING: WINDS WILL INCREASE THURSDAY AHEAD OF A STRONG STORM SYSTEM...WITH THE HIGHEST WINDS LIKELY THURSDAY NIGHT AND FRIDAY. * WINDS: SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS ABOVE 60 MPH. WIND PRONE AREAS IN THE FOOTHILLS AND DOWNWIND OF CANYON OPENINGS WILL LIKELY SEE WIND GUSTS ABOVE 75 MPH. * IMPACTS: MOTORISTS IN HIGH PROFILE VEHICLES MAY ENCOUNTER HAZARDOUS DRIVING CONDITIONS DUE TO STRONG WINDS THURSDAY NIGHT AND FRIDAY. THIS WIND EVENT WILL IMPACT HIGHWAYS 395, 580, AND 80. LOOSE OUTDOOR OBJECTS SHOULD BE SECURED BEFORE THIS WIND EVENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS POTENTIAL FOR STRONG DAMAGING WINDS TO AFFECT THE AREA. CONTINUE TO MONITOR THE LATEST FORECASTS AT WEATHER.GOV/RENO. && $$ HTTP://WEATHER.GOV/RENO
3 follow-up statements
824 WWUS75 KREV 281147 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 347 AM PST WED NOV 28 2012 CAZ072-NVZ002-290000- /O.CON.KREV.LW.Y.0071.121128T1800Z-121129T0300Z/ /O.CON.KREV.HW.A.0005.121130T0600Z-121201T0600Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE... INCLINE VILLAGE 347 AM PST WED NOV 28 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING FOR LAKE TAHOE... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING. * TIMING: WINDS WILL INCREASE TODAY AHEAD OF A QUICK MOVING STORM...AND THEN AGAIN THURSDAY NIGHT AND FRIDAY AHEAD OF A STRONGER STORM SYSTEM. * WINDS: SOUTH WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH TODAY. SOUTHWEST WINDS 20 TO 35 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE THURSDAY NIGHT AND FRIDAY. RIDGE GUSTS TO 110 MPH. * WAVE HEIGHTS: 2 TO 4 FEET TODAY WITH THE HIGHEST WAVES FROM MID LAKE WATERS TO THE NORTH AND EAST SHORES FROM STATELINE POINT TO ZEPHYR COVE. HIGHER WAVES ARE LIKELY DURING THE STRONG WINDS THURSDAY NIGHT AND FRIDAY. * IMPACTS: SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS DURING THESE STRONG WINDS. MOTORISTS IN HIGH PROFILE VEHICLES MAY ENCOUNTER HAZARDOUS DRIVING CONDITIONS DUE TO STRONG WINDS THURSDAY NIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ004-290000- /O.CON.KREV.LW.Y.0071.121128T1800Z-121129T0300Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 347 AM PST WED NOV 28 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING FOR PYRAMID LAKE... A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING. * WINDS: SOUTHEAST WINDS 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * WAVE HEIGHTS: 2 TO 3 FEET WITH HIGHEST WAVES FROM MID LAKE TO THE NORTH SHORE. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ073-NVZ003-290000- /O.CON.KREV.HW.A.0005.121130T0600Z-121201T0600Z/ MONO-GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES...SPARKS... GARDNERVILLE...VIRGINIA CITY 347 AM PST WED NOV 28 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING. * TIMING: WINDS WILL INCREASE THURSDAY AHEAD OF A STRONG STORM SYSTEM...WITH THE HIGHEST WINDS LIKELY THURSDAY NIGHT AND FRIDAY. * WINDS: SOUTH TO SOUTHWEST WINDS 20 TO 35 MPH WITH GUSTS ABOVE 65 MPH. WIND PRONE AREAS IN THE FOOTHILLS AND DOWNWIND OF CANYON OPENINGS WILL LIKELY SEE WIND GUSTS ABOVE 75 MPH. * IMPACTS: MOTORISTS IN HIGH PROFILE VEHICLES MAY ENCOUNTER HAZARDOUS DRIVING CONDITIONS DUE TO STRONG WINDS THURSDAY NIGHT AND FRIDAY. THIS WIND EVENT WILL IMPACT HIGHWAYS 395...580...AND 80. LOOSE OUTDOOR OBJECTS SHOULD BE SECURED BEFORE THIS WIND EVENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS POTENTIAL FOR STRONG DAMAGING WINDS TO AFFECT THE AREA. CONTINUE TO MONITOR THE LATEST FORECASTS AT WEATHER.GOV/RENO. && $$ HTTP://WEATHER.GOV/RENO
704 WWUS75 KREV 281649 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 849 AM PST WED NOV 28 2012 NVZ003-290100- /O.NEW.KREV.WI.Y.0019.121128T1800Z-121129T0300Z/ /O.CON.KREV.HW.A.0005.121130T0600Z-121201T0600Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY 849 AM PST WED NOV 28 2012 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING. * TIMING: WINDS WILL INCREASE TODAY WITH AHEAD OF A QUICK MOVING STORM SYSTEM. WINDS WILL DECREASE TONIGHT BEFORE RETURNING ON THURSDAY. WINDS WILL INCREASE AHEAD OF A STRONG STORM SYSTEM ON THURSDAY...WITH THE HIGHEST WINDS LIKELY THURSDAY NIGHT AND FRIDAY. * WINDS TODAY: SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 50 MPH. WIND PRONE AREAS IN THE FOOTHILLS GUSTS UP TO 60 MPH ARE POSSIBLE. * WINDS THURSDAY NIGHT AND FRIDAY: SOUTH TO SOUTHWEST WINDS 20 TO 35 MPH WITH GUSTS ABOVE 65 MPH. WIND PRONE AREAS IN THE FOOTHILLS AND DOWNWIND OF CANYON OPENINGS WILL LIKELY SEE WIND GUSTS ABOVE 75 MPH. * IMPACTS: MOTORISTS IN HIGH PROFILE VEHICLES MAY ENCOUNTER HAZARDOUS DRIVING CONDITIONS DUE TO STRONG WINDS TODAY AND AGAIN ON THURSDAY NIGHT AND FRIDAY. THIS WIND EVENT WILL IMPACT HIGHWAYS 395...580...AND 80. LOOSE OUTDOOR OBJECTS SHOULD BE SECURED BEFORE THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS POTENTIAL FOR STRONG DAMAGING WINDS TO AFFECT THE AREA. CONTINUE TO MONITOR THE LATEST FORECASTS AT WEATHER.GOV/RENO. MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-290100- /O.CON.KREV.LW.Y.0071.121128T1800Z-121129T0300Z/ /O.CON.KREV.HW.A.0005.121130T0600Z-121201T0600Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE... INCLINE VILLAGE 849 AM PST WED NOV 28 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR LAKE TAHOE... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING. * TIMING: WINDS WILL INCREASE TODAY AHEAD OF A QUICK MOVING STORM...AND THEN AGAIN THURSDAY NIGHT AND FRIDAY AHEAD OF A STRONGER STORM SYSTEM. * WINDS TODAY: SOUTH WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH TODAY. * WINDS THURSDAY NIGHT AND FRIDAY: SOUTHWEST WINDS 20 TO 35 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. RIDGE GUSTS TO 110 MPH. * WAVE HEIGHTS: 2 TO 4 FEET TODAY WITH THE HIGHEST WAVES FROM MID LAKE WATERS TO THE NORTH AND EAST SHORES FROM STATELINE POINT TO ZEPHYR COVE. HIGHER WAVES ARE LIKELY DURING THE STRONG WINDS THURSDAY NIGHT AND FRIDAY. * IMPACTS: SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS DURING THESE STRONG WINDS. MOTORISTS IN HIGH PROFILE VEHICLES MAY ENCOUNTER HAZARDOUS DRIVING CONDITIONS DUE TO STRONG WINDS THURSDAY NIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ004-290100- /O.CON.KREV.LW.Y.0071.121128T1800Z-121129T0300Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 849 AM PST WED NOV 28 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR PYRAMID LAKE... A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * WINDS: SOUTHEAST WINDS 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * WAVE HEIGHTS: 2 TO 3 FEET WITH HIGHEST WAVES FROM MID LAKE TO THE NORTH SHORE. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ073-290100- /O.CON.KREV.HW.A.0005.121130T0600Z-121201T0600Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES 849 AM PST WED NOV 28 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING. * TIMING: WINDS WILL INCREASE THURSDAY AHEAD OF A STRONG STORM SYSTEM...WITH THE HIGHEST WINDS LIKELY THURSDAY NIGHT AND FRIDAY. * WINDS: SOUTH TO SOUTHWEST WINDS 20 TO 35 MPH WITH GUSTS ABOVE 65 MPH. WIND PRONE AREAS IN THE FOOTHILLS AND DOWNWIND OF CANYON OPENINGS WILL LIKELY SEE WIND GUSTS ABOVE 75 MPH. * IMPACTS: MOTORISTS IN HIGH PROFILE VEHICLES MAY ENCOUNTER HAZARDOUS DRIVING CONDITIONS DUE TO STRONG WINDS THURSDAY NIGHT AND FRIDAY. THIS WIND EVENT WILL IMPACT HIGHWAYS 395...580...AND 80. LOOSE OUTDOOR OBJECTS SHOULD BE SECURED BEFORE THIS WIND EVENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS POTENTIAL FOR STRONG DAMAGING WINDS TO AFFECT THE AREA. CONTINUE TO MONITOR THE LATEST FORECASTS AT WEATHER.GOV/RENO. && $$ HTTP://WEATHER.GOV/RENO
418 WWUS75 KREV 282233 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 233 PM PST WED NOV 28 2012 ...STRONG WINDS EXPECTED FOR PORTIONS OF WESTERN NEVADA AND EASTERN CALIFORNIA THURSDAY NIGHT AND FRIDAY... .STRONG LOW PRESSURE WILL MOVE THROUGH EASTERN CALIFORNIA AND WESTERN NEVADA ON FRIDAY. THIS WILL BRING A PERIOD OF STRONG GUSTY WINDS TO NORTHEAST CALIFORNIA AND WESTERN NEVADA THURSDAY NIGHT AND FRIDAY...WITH THE STRONGEST WINDS EXPECTED NEAR THE HIGHWAY 395 CORRIDOR FROM EXTREME SOUTHEASTERN LASSEN COUNTY SOUTH THROUGH MONO COUNTY. NVZ003-290645- /O.UPG.KREV.HW.A.0005.121130T0600Z-121201T0600Z/ /O.NEW.KREV.HW.W.0007.121130T0600Z-121201T0000Z/ /O.CON.KREV.WI.Y.0019.000000T0000Z-121129T0300Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY 233 PM PST WED NOV 28 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * TIMING: GUSTY WINDS THROUGH THIS EVENING WILL DECREASE BEFORE RETURNING ON THURSDAY AHEAD OF A STRONG STORM SYSTEM...WITH THE HIGHEST WINDS THURSDAY NIGHT AND FRIDAY. * WINDS TODAY: SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 50 MPH. * WINDS THURSDAY NIGHT AND FRIDAY: SOUTH TO SOUTHWEST WINDS 20 TO 35 MPH WITH GUSTS TO 65 MPH. WIND PRONE AREAS IN THE FOOTHILLS WILL SEE WIND GUSTS UP TO 75 MPH. * IMPACTS: MOTORISTS IN HIGH PROFILE VEHICLES WILL ENCOUNTER HAZARDOUS DRIVING CONDITIONS DUE TO STRONG WINDS THURSDAY NIGHT AND FRIDAY. THIS WIND EVENT WILL IMPACT HIGHWAY 395...580...AND 80...WITH ROAD RESTRICTIONS LIKELY FOR HIGH PROFILE VEHICLES ON HIGHWAYS 395 AND 580 SOUTH OF RENO. LOOSE OUTDOOR OBJECTS SHOULD BE SECURED BEFORE THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DAMAGE TO TREES...POWER LINES AND PROPERTY IS POSSIBLE WITH WINDS OF THIS MAGNITUDE. DRIVING WILL BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS AND BE PREPARED FOR TRAVEL RESTRICTIONS NEAR WASHOE VALLEY. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ073-290645- /O.UPG.KREV.HW.A.0005.121130T0600Z-121201T0600Z/ /O.NEW.KREV.HW.W.0007.121130T0600Z-121201T0000Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES 233 PM PST WED NOV 28 2012 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: WINDS WILL INCREASE THURSDAY AHEAD OF A STRONG STORM SYSTEM...WITH THE HIGHEST WINDS LIKELY THURSDAY NIGHT AND FRIDAY. * WINDS: SOUTH TO SOUTHWEST WINDS 20 TO 35 MPH WITH GUSTS UP TO 65 MPH. WIND PRONE AREAS AND AREAS DOWNWIND OF CANYONS WILL LIKELY SEE WIND GUSTS UP TO 75 MPH. * IMPACTS: MOTORISTS IN HIGH PROFILE VEHICLES WILL ENCOUNTER HAZARDOUS DRIVING CONDITIONS DUE TO STRONG WINDS THURSDAY NIGHT AND FRIDAY. LOOSE OUTDOOR OBJECTS SHOULD BE SECURED BEFORE THIS WIND EVENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DAMAGE TO TREES...POWER LINES AND PROPERTY IS POSSIBLE WITH WINDS OF THIS MAGNITUDE. DRIVING WILL BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. && $$ CAZ072-NVZ002-290645- /O.UPG.KREV.HW.A.0005.121130T0600Z-121201T0600Z/ /O.NEW.KREV.WI.Y.0020.121130T0600Z-121201T0000Z/ /O.CON.KREV.LW.Y.0071.000000T0000Z-121129T0300Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE... INCLINE VILLAGE 233 PM PST WED NOV 28 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR LAKE TAHOE... ...WIND ADVISORY IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * TIMING: GUSTY WINDS TODAY WILL INCREASE AGAIN THURSDAY NIGHT AND FRIDAY AHEAD OF A STRONGER STORM SYSTEM. * WINDS TODAY ON LAKE TAHOE: SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH THIS EVENING. * WINDS THURSDAY NIGHT AND FRIDAY: SOUTHWEST WINDS 20 TO 35 MPH WITH GUSTS UP TO 55 MPH. RIDGE GUSTS TO 100 MPH. * WAVE HEIGHTS: 2 TO 4 FEET TODAY...WITH THE HIGHEST WAVES FROM MID LAKE TO THE NORTH AND EAST SHORES FROM STATELINE POINT TO ZEPHYR COVE. HIGHER WAVES ARE LIKELY DURING THE STRONG WINDS THURSDAY NIGHT AND FRIDAY. * IMPACTS: SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS DURING THESE STRONG WINDS. MOTORISTS IN HIGH PROFILE VEHICLES MAY ENCOUNTER HAZARDOUS DRIVING CONDITIONS DUE TO STRONG WINDS THURSDAY NIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ004-290645- /O.NEW.KREV.WI.Y.0020.121130T1200Z-121201T0300Z/ /O.CON.KREV.LW.Y.0071.000000T0000Z-121129T0300Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK... SILVER SPRINGS 233 PM PST WED NOV 28 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR PYRAMID LAKE... ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 4 AM TO 7 PM PST FRIDAY. A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * WINDS THIS EVENING ON PYRAMID LAKE: SOUTH TO SOUTHEAST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * WAVE HEIGHTS THIS EVENING ON PYRAMID LAKE: 2 TO 3 FEET...WITH HIGHEST WAVES FROM MID LAKE TO THE NORTH SHORE. * WINDS FRIDAY: SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH. * IMPACTS: SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS DURING PERIODS OF GUSTY WINDS. MOTORISTS IN HIGH PROFILE VEHICLES MAY ENCOUNTER HAZARDOUS DRIVING CONDITIONS DUE TO GUSTY WINDS FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ070-071-NVZ005-290645- /O.NEW.KREV.WI.Y.0020.121130T0300Z-121201T0000Z/ SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...FORT BIDWELL...PORTOLA... SUSANVILLE...EMPIRE...GERLACH 233 PM PST WED NOV 28 2012 ...WIND ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 4 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 7 PM THURSDAY TO 4 PM PST FRIDAY. * TIMING: GUSTY WINDS ON THURSDAY WILL INCREASE FURTHER THURSDAY EVENING AND CONTINUE ON FRIDAY. * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS TO 55 MPH THURSDAY NIGHT AND FRIDAY. WINDS MAY GUST TO 65 MPH ALONG HIGHWAY 395 SOUTH OF SUSANVILLE. * IMPACTS: MOTORISTS IN HIGH PROFILE VEHICLES MAY ENCOUNTER HAZARDOUS DRIVING CONDITIONS DUE TO STRONG WINDS THURSDAY NIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ001-290645- /O.NEW.KREV.WI.Y.0020.121130T1200Z-121201T0300Z/ MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY 233 PM PST WED NOV 28 2012 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 4 AM TO 7 PM PST FRIDAY. * TIMING: GUSTY SOUTH WINDS THURSDAY NIGHT WILL INCREASE FURTHER ON FRIDAY. * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS TO 55 MPH. WINDS MAY GUST UP TO 65 MPH FOR HIGHWAYS 338 AND 359 NEAR SWEETWATER AND ANCHORITE SUMMITS. * IMPACTS: MOTORISTS IN HIGH PROFILE VEHICLES MAY ENCOUNTER HAZARDOUS DRIVING CONDITIONS DUE TO STRONG WINDS FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this high wind watch went out at Nov 27, 1:58 PM PST, 32 minutes earlier.
Area forecast discussion, Nov 27, 1:58 PM PST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
158 PM PST TUE NOV 27 2012
THREE THINGS TO KNOW UPFRONT...
* FORECAST CONFIDENCE IN THE OVERALL PATTERN IS HIGH.
* THREAT OF STRONG WINDS FOR RENO/TAHOE INCREASING THURS NIGHT
AND FRIDAY.
* HIGH SNOW LEVEL STORMS FRIDAY THROUGH SUNDAY SHOULD MINIMIZE
TRAVEL IMPACTS OVER SIERRA BUT HEAVY RAIN COULD CREATE RISES IN
LOWER ELEVATION STREAMS.
.SHORT TERM...
NO MAJOR CHANGES TO THE FORECAST TODAY, THOUGH CONFIDENCE IS
INCREASING IN PERIODS OF HEAVY PRECIP FOR THE SIERRA AND HIGH
WINDS IN THE LEE WEDNESDAY-FRIDAY. WE'LL BE ISSUING A HIGH WIND
WATCH FOR TAHOE, RENO, MONO ZONES THURS NIGHT AND FRIDAY, BUT NO
SNOW ADVISORIES/WATCHES FOR THE SIERRA SINCE SNOW LEVELS ARE
LIKELY TO BE TOO HIGH FOR MAJOR IMPACTS.
FIRST STORM IS ON TRACK TO SWING THROUGH TOMORROW WITH A PERIOD
OF HVY PRECIP IN THE SIERRA. NEGATIVE TILT TROF AND THIN MOISTURE
RIBBON SUGGEST A QUICK HIT WITH ONLY A FEW INCHES OF WET SNOW
ABOVE 6500 FT. MSLP GRADIENT AND INCREASING FLOW ALOFT WILL RESULT
IN GUSTY WINDS AREA WIDE AS WELL. LAKE WIND ADVISORIES WILL BE
POSTED.
BRIEF LULL IN SYSTEMS THURSDAY BUT IT WON'T BE MUCH OF A BREAK WX
WISE WITH WINDS INCREASING DURING THE DAY. MORE SUBSTANTIAL WIND
THREAT FOR TAHOE AND LEE SIDE LOOKS TO BE THURS NIGHT AND FRIDAY,
WITH 700MB FLOW NEAR 60 KTS, PRECIP BANKING UP WEST SIDE OF PLUMAS
COUNTY, AND DECENT MTN WAVE/DOWNSLOPE SIGNATURES SHOWING UP EVEN
IN GFS. SREF PLUME DIAGRAMS ALSO INDICATE PERIOD OF HIGH WINDS IN
LEE, SO WE'VE GONE AHEAD WITH A WATCH. THIS HAS THE POTENTIAL OF
BEING A RATHER STRONG WIND EVENT LATE THURS NIGHT INTO
FRIDAY...DEFINITELY WORTH KEEPING AN EYE ON.
GOOD ATMOSPHERIC RIVER SETUP WITH THIS SECOND STORM FRIDAY INTO
EARLY SATURDAY WILL RAISE SNOW LEVELS RESULTING IN MAINLY RAIN FOR
AREAS BELOW 7500 FT. POTENTIALLY 2-4" LIQUID FOR CREST AREAS NORTH
OF TAHOE; AMOUNTS DROPPING OFF RAPIDLY TO THE SOUTH. WE'VE ISSUED
A HYDRO OUTLOOK TO ADDRESS POTENTIAL RISES IN STREAMS AND RIVERS
DUE TO THIS HEAVY RAIN. SPILLOVER CHANCES INTO WESTERN NV ARE ONLY
MODEST WITH SHADOWING SIGNALS SHOWING UP IN GFS/EC DATA BUT WE'VE
KEPT HIGH CHANCE POPS FOR RENO/CARSON AREA DUE TO UNCERTAINTY.
SNOW AMOUNTS IN SIERRA COULD BE UP TO A FOOT, BUT IT WOULD BE
ABOVE 8000-8500 FT FOR THE MOST PART, WITH ONLY LOCALIZED IMPACTS
TO TRAVEL.
CS
.LONG TERM...SATURDAY THROUGH MONDAY...
POTENTIAL CONTINUES TO INCREASE FOR A SIGNIFICANT RAINFALL EVENT
IN THE SIERRA...NORTHEAST CALIFORNIA AND FAR WESTERN NEVADA WITH
SNOW LEVELS RISING ABOVE 8000 FEET SATURDAY AFTERNOON THROUGH
SUNDAY MORNING. THE LARGE SCALE PATTERN REMAINS UNCHANGED, WITH A
DEEP AND WARM SUBTROPICAL PLUME (ATMOSPHERIC RIVER) PUSHING INTO
NORTHERN CALIFORNIA SATURDAY NIGHT, WITH A FRONT PASSING THROUGH
THE SIERRA AND WESTERN NEVADA SUNDAY.
THE MAIN FORECAST ISSUES ARE SNOW LEVELS AND RAINFALL AMOUNTS,
WHICH WILL DICTATE RUNOFF AT HIGH ELEVATIONS, AND FACTOR INTO THE
URBAN AND SMALL STREAM FLOOD POTENTIAL. LATEST MODELS RUNS ARE IN
GOOD AGREEMENT IN SNOW LEVELS RISING WELL ABOVE 8000 FEET. A FEW
MODEL RUNS HAVE SHOWN SNOW LEVELS FOR THE TAHOE BASIN AND MONO
COUNTY, MAY RISE TO 11,000 FEET PRIOR TO THE FRONTAL PASSAGE AND
DURING THE PERIOD OF HEAVIEST PRECIPITATION SATURDAY NIGHT AND
EARLY SUNDAY.
WE DO WANT TO EMPHASIZE MAIN-STEM RIVER FLOODING (TRUCKEE,
WALKER, CARSON AND SUSAN RIVERS) IS UNLIKELY AT THIS TIME DUE TO
AMPLE RESERVOIR STORAGE RELATIVELY DRY SOIL CONDITIONS. HOWEVER
THOSE LIVING NEAR RIVERS, CREEKS AND STREAMS WILL WANT TO REMAIN
AWARE OF THE FORECASTS THROUGH THE WEEKEND AS RIVER LEVELS WILL BE
ON THE RISE.
RAIN WILL INTENSIFY THE NORTHERN SIERRA SATURDAY, WITH LIGHT RAIN
PUSHING ACROSS INTO WESTERN NEVADA. THE PERIOD OF HIGHEST SNOW
LEVELS AND HEAVIEST RAIN IS FOCUSED FROM SATURDAY NIGHT INTO
SUNDAY AFTERNOON AS THE FRONT MOVES THROUGH THE SIERRA AND WESTERN
NEVADA. POTENTIAL IS THERE FOR 6 OR MORE INCHES OF RAIN FROM
WESTERN LASSEN COUNTY SOUTHWARD TO ALONG THE SIERRA CREST FROM THE
TAHOE BASIN TO MONO COUNTY. FARTHER EAST, 2-4 INCHES ARE POSSIBLE
IN THE TAHOE BASIN TO THE FOOTHILLS JUST WEST OF HIGHWAY 395, WITH
UP TO AN INCH ON THE WESTERN NEVADA VALLEY FLOORS. THERE ARE A FEW
FACTORS WHICH COULD PRODUCE MORE RAINFALL, ESPECIALLY IF THE FRONT
MOVES THROUGH THE REGION SLOWLY AND WARM RAIN PROCESSES INCREASE
PRECIPITATION EFFICIENCY AS THE FRONT INTERACTS WITH ATMOSPHERIC
RIVER.
ONCE THE FRONT PASSES SNOW LEVELS SHOULD DROP TO NEAR 5000 FEET
WELL NORTH OF I-80, NEAR 6000 FEET FOR RENO-TAHOE AND NEAR 7000
FEET SOUTH OF HIGHWAY 50. HOWEVER THE EVENT WILL BE ENDING AS THE
SNOW LEVELS DROPS, SO SIGNIFICANT SNOW ACCUMULATIONS MAY NOT OCCUR
WITH THIS EVENT.
HIGH PRESSURE IS FORECAST TO BUILD OVER THE SIERRA AND WESTERN
NEVADA MONDAY AND TUESDAY, WITH WARM AND DRY CONDITIONS. MODELS DO
HINT AT A SECOND WARM MOISTURE PLUME REACHING THE WEST COAST FOR
THE MIDDLE OF NEXT WEEK. BRONG
&&
.AVIATION...
HIGH PRESSURE WILL BRING VFR CONDITIONS, LIGHT WINDS AND A HIGH
CLOUDS THROUGH TONIGHT. A FAST MOVING SYSTEM WILL BRING PERIOD OF
(ROUGHLY 6 HOURS) MODERATE TO HEAVY RAIN/SNOW IN THE TAHOE BASIN
AND NORTHEAST CALIFORNIA AFTER 18Z WEDNESDAY. ACROSS WESTERN
NEVADA RAIN AND GUSTY WINDS ARE POSSIBLE WEDNESDAY AFTERNOON.
CONDITIONS SHOULD FALL TO MVFR IN RAIN FOR THE TAHOE BASIN AND
NORTHERN SIERRA TERMINALS. SNOW IS UNLIKELY TO ACCUMULATE ON
RUNWAYS BELOW 6500 FEET.
MUCH STRONGER WINDS WILL REACH AREAS SOUTH OF PORTOLA TO LOVELOCK
THURSDAY NIGHT AND FRIDAY. SURFACE GUSTS MAY EXCEED 50 KTS,
ESPECIALLY AT MAMMOTH AND PERHAPS RENO-CARSON-MINDEN. CERTAINLY A
HIGH POTENTIAL FOR MOUNTAIN WAVES, TURBULENT APPROACHES AND LOW
LEVEL WIND SHEAR AT ALL TERMINALS.
A PERIOD OF HEAVY RAIN IS LIKELY IN THE SIERRA AND FAR WESTERN
NEVADA, WITH HIGH FREEZING LEVELS, SATURDAY NIGHT INTO SUNDAY. BRONG
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...LAKE WIND ADVISORY FROM 10 AM TO 7 PM PST WEDNESDAY FOR PYRAMID
LAKE IN NVZ004.
HIGH WIND WATCH FROM THURSDAY EVENING THROUGH FRIDAY EVENING
NVZ002-003.
LAKE WIND ADVISORY FROM 10 AM TO 7 PM PST WEDNESDAY FOR LAKE
TAHOE IN NVZ002.
CA...HIGH WIND WATCH FROM THURSDAY EVENING THROUGH FRIDAY EVENING
CAZ072-073.
LAKE WIND ADVISORY FROM 10 AM TO 7 PM PST WEDNESDAY FOR LAKE
TAHOE IN CAZ072.
&&
FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 2:30 PM PST | Lake Wind Advisory | REV | Alpine, El Dorado, Nevada, Placer | 29 hr |
Nearby
High Wind Watches in California, 2012High Wind Watches in Nevada, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.